Thread: 500mg Test/week cause Gyno??
07-06-2003, 09:09 PM #1
500mg Test/week cause Gyno??
I am starting to put together a winter bulk cycle, I was just wondering if 500mg of Test Enanthate would cause gyno. I have heard that such a low dosage will not cause it, others say it will. Now I know I should have and anti-e on hand just in case, but I was just wondering if that is a high enough level to cause gyno. Also, I have heard that it has recently been found out that nolvadex is highly toxic....anyone hear this???
07-06-2003, 09:32 PM #2
07-06-2003, 09:39 PM #3
While the saying "some guys can smell test and get itchy nips" isn't a literal truth, there is validity in its message. Some guys could run a gram without an anti-e and be fine (though I often wonder how these people discover this), others would be screwed at even 250mg/week without an anti-e. As far as my knowledge goes, I don't think there is any accurate way to determine where on the spectrum you sit. As such, "better safe than sorry" as per the above post is your best bet.
07-06-2003, 10:02 PM #4
Did you have gyno when you hit puberty? If not, then chances are your not prone to it, but there's only one way to find out for sure, do a cycle. Anti-e's can mess with your lipid profiles, so if you don't need them, don't use them. Have nolva and femara on hand, just incase.
500mg you should be ok unless your prone
07-07-2003, 08:30 AM #5
Puberty induced gyno is a good guage of how likely you'll be to get it on cycle.
I know i need anti-es at 500mg of test a week.
07-07-2003, 10:24 AM #6
I am not sure if I have child gyno. I do have fat around my chest but I also have fat around my gut too. I was a real chubby kid and to be honest, I have never really spent time trying to burn bodyfat. Recently I have been running in the morning, but I have not done it as frequently as before. My bodyfat seems to be going down slightly. Does gyno feel different from fat? Is it a harder texture than fat? Im tryin to distinguish whether or not I have childhood gyno or if its just fat. I have been on 2 cycles and used only a little nolva during them, and I never got sensitive nipples or anything. The only thing wrong with my nipples are that they never really get hard so they look soft, but they have been that way as long as I can remember. Any thoughts??
07-07-2003, 02:26 PM #7
i dont know.. when i got gyno from fina it was hard bumps behind my nipples.. like the size of an acorn.. turns out i was doing the dosage of 4 men a week.. dont you love it when you fuck up!! lol but anyways i shot some wintrol for 5 weeks 50mg ed and and they totally dissolved.. i was thinking of getting my mammory glands removed but that never panned out the winstrol seemed to of worked.. the only thing now is a like a little chamber behind my nipple where it was you can only feel it if you press down real hard.. im assuming the breast tissue shrunk or something but i was under the assumption if its there its gonna stay o well my chest is square thats all i care about. with enough drugs one can do just about anything.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)